# SDR AALA20140418003

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 42,944 hours, 6,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMERGENCY LIGHT AT SEAT 32G INOPERATIVE.  REPLACED LAMP FOR OVERHEAD AISLE EMERGENCY LIGHT AT SEAT 32G, OPERATIONS CHECKED NORMAL.
